# SDR BB1

- Difficulty date: July 20, 2001
- Submitted: July 20, 2001
- Operation: General aviation
- Make and model: Amtr SUPERPULSAR
- Aircraft serial: 601
- Engine: Cont IO240B
- Propeller: Amtrrx BK063
- System (JASC): 6110 · Propeller Assembly
- Part: Blade
- Part number: RB2000
- Part serial: 7
- Condition: Separated
- Location: Propeller
- Stage of operation: TO
- How discovered: V
- Nature of condition: D
- Precautionary procedure: A

## Discrepancy

EXPERIMENTAL AMATEUR BUILT AIRCRAFT, INITIAL FLIGHT WITH NEW NON-CERTIFICATED VARIABLE PITCH PROPELLER MANUFACTURED BY AEROTEK AUCKLAND, NEW ZEALAND.  BOTH COMPOSITE BLADES SEPARATED SIMULTANEOUSLY ON TAKE OFF AT 500 FT. AGL.  INSPECTION REVEALED THAT THE BLADE FAILURE OCCURRED AT THE BOND BETWEEN THE BLADES AND THE RETAINING PLUG, TEARING THROUGH THE DOWEL PIN HOLES.  SUSPECT A DESIGN AND/OR MANUFACTURING DEFECT.
